Please use this identifier to cite or link to this item:
Title: On minimum metallic diffusivity in disordered conductors
Authors: Kumar, N.
Jayannavar, A.M.
Issue Date: 10-Jul-1995
Publisher: Indian Academy of Sciences, Bangalore, India.
Citation: Current Science, 1995, Vol. 69, p57-58.
Abstract: It is shown that the formal consistency of a locally diffusive motion on the metallic side of the mobility edge for a disordered system with the Schrodinger equation implies a minimum metallic diffusivity Dmin = ħ/2m. Its implification for the physics near the mobility edge is discussed.
ISSN: 0011-3891
Copyright: Indian Academy of Sciences, Bangalore, India.
Appears in Collections:Research Papers (TP)
Research Papers (LAMP)

Files in This Item:
File Description SizeFormat 
1995 CS V69 p57.pdf2p.128.28 kBAdobe PDFView/Open

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.